# SDR CALA2020010600013

- Difficulty date: December 22, 2019
- Submitted: January 6, 2020
- Operation: Air carrier
- Aircraft: N24729
- Make and model: Boeing 737724
- Aircraft serial: 28945
- Aircraft time: 66,834 hours, 23,476 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146A7505011
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B737-06-3-0442) AFT CARGO COMPARTMENT, INTERCOSTAL AT STA 847-8 67 AND LBL 17 CORRODED. REF BY PEMCO NRS 2664N452. REMOVED INTERCOSTAL AT AFT CARGO COMP STA 847 TO STA 867, LBL 17 IAW B737-700 SRM 51-40-02, REMOVED CORROSION IAW B737-700 SRM 5 1-10-02, INTERCOSTAL FOUND TO BE OUT LIMITS IAW B737-700 53-00-5 3 100% MAT LOSS ASSET USED: H8335 07 NOV 20, RECEIVED NEW INTERC OSTAL PN: 146A7505ULL, LOT NO. 505-19726-124227-3, LOCATED. 51-40-05 AND SRM 51-40-02. WORK PERFORMED BY V915215, ENTERED DEBURRED INTERCOSTAL AND INSTALLED INTERCOSTAL IAW B737-700 SRM
